Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just finished a course of acctuane and have to go back to the derm in the middle of May. Does anyone know of any aftercare that their derm or dr. has recommended? My skin is so much better but I am unsure of what to do before I see the derm or what the derm may recommend. What about the side effects? How long will it take for them to disappear? How long will it take for the accutane to be comepletely out of my system? Thanks to all for your thoughts and suggestions! :surprised:

Share this post


Link to post
Share on other sites

I've heard that accutane is completely out of your system after 2-4 weeks. I think the side-effects are very individual depending on how severe they were. If your skin is really, really dry, you obviously will be dryer for a longer time than a person who barely have to moisturize. Keep doing the same as you did on accutane, except from taking the pills. Cleanser, moisturizer, vitamins, omega 3, healthy foods, blabla.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×